MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PLATINIUM DR 1510
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During a routine follow-up of a platinium dr 1510 sn (b)(4) on (b)(6) 2017, warning message "62 excessive charge time detected.Defibrillation system potentially ineffective." was displayed at interrogation.Reporter wants to know why this message was displayed and what this indicated.The last charge time displayed on the overview screen was 9.8 seconds.No detection listed for this device.The last charge to 42 j was listed as being on the day of implant, (b)(6) 2017.A real time charge time test to 42 joules with a charge time of 10 seconds and duration of 16 seconds was conducted.This charge time test appeared to be normal.All other follow-up tests were normal for this device.Preliminary analysis showed that the reported warning was displayed due to an incomplete charge that occurred before implantation, whereas the whole system was probably not in place.Charge time upon implantation was correct.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During a routine follow-up of a platinium dr 1510 sn (b)(4) on (b)(6) 2017, warning message ¿62 excessive charge time detected.Defibrillation system potentially ineffective.¿ was displayed at interrogation.Reporter wants to know why this message was displayed and what this indicated.The last charge time displayed on the overview screen was 9.8 seconds.No detection listed for this device.The last charge to 42 j was listed as being on the day of implant, (b)(6) 2017.A real time charge time test to 42 joules with a charge time of 10 seconds and duration of 16 seconds was conducted.This charge time test appeared to be normal.All other follow-up tests were normal for this device.Preliminary analysis showed that the reported warning was displayed due to an incomplete charge that occurred before implantation, whereas the whole system was probably not in place.Charge time upon implantation was correct.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6680486
Report Number1000165971-2017-00525
Device Sequence Number11277626
Product Code MRM
UDI-Device Identifier08031527015521
UDI-Public(01)08031527015521(11)170714(17)180214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Model NumberPLATINIUM DR 1510
Device Catalogue NumberPLATINIUM DR 1510
Device Lot NumberS0198
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/05/2017
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;